Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Solution of the Hughes problem for finite $ p$-groups of class $ 2p-2$.


Author: I. D. Macdonald
Journal: Proc. Amer. Math. Soc. 27 (1971), 39-42
MSC: Primary 20.40
MathSciNet review: 0271230
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the Hughes conjecture for finite $ p$-groups is proved in the case of groups which are nilpotent of class $ 2p - 2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0271230-9
PII: S 0002-9939(1971)0271230-9
Keywords: Finite $ p$-group, Hughes subgroup, commutator collection
Article copyright: © Copyright 1971 American Mathematical Society